# SDR USAA051045

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- Aircraft time: 50,585 hours, 50,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CAP STRIP BETWEEN SCUFF PLATE AND ACF-3 DAMAGED.  REMOVED DAMAGED STRIP, FABRICATED & INSTALLED NEW STRIP IAW BOEING DWG 65-49613 DEFECT SIZE: 3 X 2 INCH WORN AREA.
